Lately I've been noticing a lot that i am getting very dizzy- black out when mostly every time i stand up, and loss of energy. I use to exercise every day and don't at all anymore. Just like daily thing i use to do i don't even feel like doing and kind of like i have a lack of motivation too. Also some days I'll feel just blah like very down like sick but not with a stomache or sore throat. Just no energy and like I'm a different person. I'm only 17 so I don't know what it can be. ?
could be your eating habits, maybe your not getting enough iron, ive had the same problem but it is always good of course to get it checked to make sure its nothing too serious! Hope you get better soon!
I'm 17 too and get dizzy a lot from excersising. I went to my doctor and he told me to drink more water and that I was probably dehydrated. When I went he did a few simple tests on me so I would go to your doctor and see what they say if drinking more water doesnt help.
You could have anemia that's what it sounds like to me try taking some iron supplements or have your doctor check your hemoglobin levels most offices can do it right then and there with just a little stick to the finger
Welcome to the MedHelp forum!
Extreme fatigue could be due to anemia, diabetes, hypothyroidism or due to liver problems. In women polycystic disease of the ovary too should be ruled out as it causes insulin resistance and fatigue.
Another possibility is sleep disturbances. You need sleep studies to rule this out. Do discuss this with your doctor and get yourself examined.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.